# SDR DALA2019122087435

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,479 hours, 23,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Bs 1440-1495
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1407279) WORN ON FLOOR STRINGER LBL 7.55, FROM STA. 1440 TO 1495 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: (CORROSION LEVEL2) REPAIRED PER B757-200 SRM 53-00-53-2R REPAIR 1. (ET) (HFEC) WAS / ACCOMPLISHED AFTER TRIM OUT AND NO CRACKS WERE FOUND PER B757-200 SRM 53-00-53-2R-1 PAR. 4.C. & B757 NDTM PART 6, 51-00-19.
